# SDR DALA2016052704193

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 245-249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BS 245 TO 249, RT SIDE IN REF CARD 59, ZONE 200. CARD 95, ZONE 200.  DUE TO EXCESSIVE CORROSION ON CUSP WEB BS 244 TO BS 249 RT SIDE IN REF CARD 59, ZONE 200 AREA WAS REPAIRED IAW SRM 53-00-55, FIG 215, REPAIR 4, SRM 53-20-51, FIG 1 ITEM 14, 51-10-4 PAR 21/15, 51-41-05, AND 51-40-03, PAR 17.
